ph side effect?...ODD...
- 10-29-2004, 02:32 AM
ph side effect?...ODD...
Okay so this started to hapen about half way throught my 1ad/4ad cycle...I would wake up in the middle of the night and my arms are asleep, dead asleep, I shake them out and then return to normal within a minute or two, but on about 3 occasions one being last night (2nd day of pct) my hand, just my hand has been asleep for hrs, it freaks me out and I dont think it's normal, I mean my damn HAND is DEAD asleep for like an hr or who knows. All I know is that I wake up again in the morning and it's normal...I think this has something to do with the supp's, not only the way i'm sleeping, cause obviously that has to do with my arms falling asleep...anyone have any imput
- 10-29-2004, 05:44 PM
If your using SERMs, any weird nerve disorder could occur, depending on the person. But something similar happens to me sometimes when I make gains too quickly or start to hold too much water. Only in my right hand. Diuretics always fix it for me.
- 10-29-2004, 05:47 PM
I often wake up in the middle of the night with numb arms too. But nothing that doesn't go away after a few minutes. Seems like it only happens when I sleep on my side. Is Paxil a SERM? Maybe that is what causes mine.
10-29-2004, 07:45 PM
Paxil is a SSRI, but it can cause vasodilation and lead to water retention too. Swelling is the common denominator. It crowds nerves in the peripherals.
10-29-2004, 08:01 PM
i wake up in the middle of the night with a boner and cum stains on my bed , WEIRD?
10-29-2004, 08:11 PM
Yeah me too, and the cat acts all scared, and my hands are all sticky... weird huh
10-29-2004, 08:20 PM
Is the cat walking funny?Originally Posted by DR.D
10-29-2004, 10:54 PM
Yep, and the dogs pregnant. Again!Originally Posted by kwyckemynd00
Isn't that Weeeeird??
10-29-2004, 11:37 PM
10-29-2004, 11:45 PM
Sorry. The Doofster started it! We were having a meaningful exchange of useful infomation before that 'boner' comment.
10-29-2004, 11:51 PM
10-30-2004, 12:39 AM
LMFAOOriginally Posted by kwyckemynd00
10-30-2004, 01:35 AM
You mean that bitch wasn't on the pill?Originally Posted by DR.D
10-30-2004, 01:54 AM
10-30-2004, 11:36 AM
this thread went wrong quick. but was funny as hell.
10-30-2004, 09:23 PM
lets get serious now
i think your body parts are asleep,its cause of the way you position your body and sleep,if you sleep with your stomach down, and your arm is under your stomach ,than of couse its gonna be dead asleep no blood flow
now if you dont get hard ons while you sleep than you got a serious problem cause that shouldn't be asleep , it needs to stand guard and alert for sudden ***** cat reactions:P unless your gay than thats a whole different story EWWWWWWWWWWWWWWWWWWWWWWWWWWW
10-31-2004, 11:19 AM
More real sex (of the kind you prefer ) fix that easilyOriginally Posted by d00fy
10-31-2004, 01:24 PM
11-01-2004, 10:54 AM
It probably has to do with inflamation or water retention and a slight misalignment in the neck or shoulder blade region. I had a similar problem that I went to a chiropractor for. She had me coming in like once a week for realignments but it was always coming back. I ended up fixing the problem myself with a $15 orthopedic foam pillow. I have very few flareups as long as I use it. It keeps my neck in alignment as I sleep. I also noticed that prednisone works for mine, so I'm pretty sure that mine is partly an inflamation problem.
11-01-2004, 11:32 PM
How much pred where you using and for how long to achieve benifits? Any strength set backs after that?Originally Posted by former_SlimJim
11-02-2004, 09:57 AM
Several years ago, I was on it for several weeks at a very low dose. I can't remember the dosage. The doc put me on it because of allergy and asthma problems that I struggle with. I had too many sides so we discontinued the long-term therapy. I don't remember it taking too long to notice the benefits. Now when I get very run down, I do a 7 day tapered cycle which usually turns things around for me. The taper is using 5mg pills at 7 pills on day one, 6 on day two, 5, 4, 3, 2, 1. The times I've been on the short cycle I havn't also been having the numbness problem so I can't really say if it helps in that short of time. I never noticed strength setbacks but it is listed as one of the side effects. Pred mimics cortisol and affects the adrenal gland so I think it wouldn't be of much benefit to a lifter if it was taken long term. Here is a link of the sides http://www.rxlist.com/cgi/generic/pred_ad.htm I realize you probably already know this - I'm just listing it for others sake.Originally Posted by DR.D
11-03-2004, 05:23 AM
Slim, thanks for sharing the personal info. Good to know if one needed corticoid therapy. I have limited experience with these steroids because I always have tried to minimize cortisol exposure like it sounds you do to.
Similar Forum Threads
- By Spec in forum AnabolicsReplies: 14Last Post: 05-16-2014, 09:23 PM
- By Santee in forum AnabolicsReplies: 8Last Post: 07-17-2013, 01:09 AM
- By bigbeef in forum AnabolicsReplies: 20Last Post: 11-30-2010, 03:41 AM
- By Bwhit in forum AnabolicsReplies: 2Last Post: 10-12-2008, 04:22 PM
- By Kühn in forum AnabolicsReplies: 8Last Post: 07-30-2003, 07:35 AM